Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Have sore throat, fever, headache, body aches. Took ibuprofen but effective for sometime. What to do?

Yesterday, out of the blue I started feeling very sick (fever, body aches, headache, sore throat, fatigue). I tried to rest a bit and then took ibuprofen, jumped in a hot shower, and bundled up. This seemed to help my fever for a bit but it slowly came back throughout the night and I woke up with one. Again I took ibuprofen and my fever seems to be better, but my throat has gotten worse.
Asked On : Thu, 18 Apr 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
It seems that you might be having upper respiratory tract infection, viral or bacteria.
Continue with ibuprofen for 2 days.
If problem continue then you may require one course of antibiotic course after consultation with your doctor.
Avoid cold drinks, fried and junk food.
Do warm water gargling.
take plenty of water.
Ok and take care.
Answered: Thu, 27 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor